Bulletin of the American Mathematical Society

Book Reviews

P. R. Halmos

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71Number 3, Part 1 (1965), 490-494.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526904

Citation

Halmos, P. R. Book Reviews. Bull. Amer. Math. Soc. 71 (1965), 490--494. https://projecteuclid.org/euclid.bams/1183526904


Export citation

References

  • 1. N. Aronszajn and K. T. Smith, Invariant subspaces of completely continuous operators, Ann. of Math. (2) 60 (1954), 345-350.
  • 2. A. R. Bernstein and A. Robinson, Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos, Pacific J. Math. 15 (1965), (to appear).
  • 3. A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255.
  • 4. M.S. Brodskiĭ, Triangular representations of some operators with completely continuous imaginary part, Soviet Math. Dokl. 1 (1961), 952-955.
  • 5. M. S. Brodskiĭ and M. S. Livshits, Spectral analysis of non-self-adjoint operators and intermediate systems, Uspehi Mat. Nauk 13 (1958), 3-85. (Russian)
  • 6. L. de Branges, Invariant subspaces of nonselfadjoint transformations, Bull. Amer. Math. Soc. 69 (1963), 587-590.
  • 7. L. de Branges and J. Rovnyak, The existence of invariant subspaces, Bull. Amer. Math. Soc. 70 (1964), 718-721.
  • 8. L. de Branges and J. Rovnyak, Correction to "The existence of invariant subspaces", Bull. Amer. Math. Soc. 71 (1965), 396.
  • 9. C. Foiaş and B. Sz.-Nagy, Sur les contractions de l'espace de Hilbert. IX. Factorisations de la fonction caractéristique. Sous espaces invariantes, Acta Sci. Math. (Szeged) 25 (1964), 283-316.
  • 10. P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112.
  • 11. P. R. Halmos, Invariant subspaces of polynomially compact operators, Pacific J. Math. 15 (1965), (to appear).
  • 12. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • 13. G. K. Kalisch, A functional analysis proof of Titchmarsh's theorem on convolution, J. Math. Anal. Appl. 5 (1962), 176-183.
  • 14. P. D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163-178.
  • 15. P. D. Lax, Translation invariant spaces, Proc. Internat. Sympos. Linear Spaces, Jerusalem, 1960, pp. 299-306, Macmillan, New York, 1961.
  • 16. F. Riesz and M. Riesz, Über die Randwerte einer analytischen Funktion, Quatrième Congrès de Mathématiciens Scandinaves, Stockholm, 1916; pp. 27-44.
  • 17. G. C. Rota, On models for linear operators, Comm. Pure Appl. Math. 13 (1960), 469-472.
  • 18. L. A. Sakhnovich, A study of the "triangular form" of non-selfadjoint operators, Izv. Vysš. Učebn. Zaved. Matematika 1959, no. 4 (11), 141-149.
  • 19. J. T. Schwartz, Subdiagonalization of operators in Hilbert space with compact imaginary part, Comm. Pure Appl. Math. 15 (1962), 159-172.